# SDR CALA2014071600940

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 48,371 hours, 17,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PAX CABIN FLOOR AT STATION RBL 24.75 FLOORBEAM AREA FOUND 4 EACH FASTENER HOLES CRACKED IN FLOORBEAM LAYER CABIN FLOOR AT STATION 727B RBL 24.75.  FLOORBEAM REPAIRED IAW UAL ECRA 5320-02276 REV FORM 44-0008 ITEM 1 TO ITEM 19 ACCOMPLISH ED.
